Doctor insights on:
Zoloft Withdrawal Heart Palpitations
Palpitations is the symptom, not the diagnosis. They are the 'abnormal awareness of the beating heart'. This can include the heart going to fast, too slow, too hard, irregularly, skipping a beat. The causes are varied eg electrical problems (both sinister and not sinister), extra beats (mostly harmless), anxiety, thyroid problem. If persistent or worrying then get checked for ...Read more
Fast heart beat, insomnia, shortness of breath, anxiety, feeling weak while taking welbutrin. Is this normal?
No: Smoking on welbutrin willnot cause heart palpitations. If you've never had these before i would recommend that you get checked out by your family doctor. Sometimes wellbutrin (bupropion) could cause palpitations but i don't want to make that assumption in your case. You will need a cardiac workup most likely. ...Read more
Possible : certainly a possibility, but increase in heart rate is more likely due to underlying anxiety which I assume is what you are using it for. Chlonazepam is one of benzodiazepines which are mild sedatives. Keep in mind it is addictive so long term use is not advised. Thank you for using Healthtap ...Read more
Possibly: Prozac (fluoxetine) can cause serotonin syndrome and one of the markers of moderate severity is tachycardia (rapid heart rate) and that is a serious side-effect. Also: Prozac (fluoxetine) poses special risks when prescribed to teenagers - thus there are two reasons for you NOT to be taking it. ...Read more
Symptoms: Hyperthyroid comes to mind but the symptoms listed could be many things. ...Read more
Possible side effect: If the dizziness is new to you, stays or worsens or has new additions tell your prescribing Dr ASAP. No cause to think of embolism here. Consider Tx for the anxiety if it is freq or chronic. Here's signs of the concern you have: http://www.medicinenet.com/pulmonary_embolism/page3.htm#what_are_the_signs_and_symptoms_of_pulmonary_embolism Don't fret - it will make it worse. Ask your Dr for answers. ...Read more
Will coming off of 75mg anafranil and 10mg inderal (propranolol) give me withdrawal, electric shock, agitation, tachicardia symptoms?
Not necessarily: Side effects are listed to warn people of POTENTIAL PROBLEMS of taking a medication. It's not an automatic guaranteed event that a patient will absolutely have happen to them. In fact, most side effects have less than about a 5% chance of happening to any given person exactly the way it's listed in the pharmacy pamphlet. Best thing is to follow doctor's instructions & immediately report problems. ...Read more
Controversial: It's a very rare cause of torsades de pointes. An ECG to check for prolonged qtcc ( that may indicate increase risk) should be done every year or every 6 months. Consult your physician. Few studies minimize the risk. ...Read more
Having respiratory distress and feeling palpitations in chest ... took 20 of Ativan 0.5mg pills Cause? 911? HTN PCOS Zestoretic (lisinopril and hydrocholorthiazide) Ativan Sertraline
Call your doctor: You have taken a very large dose of Ativan (lorazepam) which could be dangerous. Unless you are habituated to this drug and accustomed to taking such big doses, there is a risk of suppression of your breathing. I urge you to contact your physician immediately. The drug dose you have taken is of more concern than the palpitations. ...Read more
I'm on omeprazole. Synthroid. Ativan. Benicar. And toprol (metoprolol) xr. Can any of these cause heart palpitations or serious cardiac effects?
Can seroquel (quetiapine) XR (150 mg) cause heart palpatations/trouble breathing? Can it cause panic attacks?
Heart flutters: Heart palpitations could be caused by a physical or mental condition. You should get checked out by your local physician. If there is nothing wrong with your heart, you may be having panic attacks, for which there is effective treatment available. But first, don't take any chances with your heart. See a dr. ...Read moreSee 1 more doctor answer
Symptoms: heart sinking, nrrvousness anxiety loss of gocus panic attacks depression restless leg syndrome psychosomatic pain anger. Meds advice.
Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more
- Talk to a doctor live online for free
- Zoloft heart palpitations
- Caffeine withdrawal heart palpitations
- Can zoloft cause heart palpitations?
- Ask a doctor a question free online
- Palpitations due to withdrawal
- Withdrawals from zoloft
- Zoloft withdrawal relief
- Zoloft withdrawal anger
- Talk to a cardiologist online